# SDR AALA202506040977

- Difficulty date: June 3, 2025
- Submitted: June 4, 2025
- Operation: Air carrier
- Aircraft: N941AN
- Make and model: Boeing 737823
- Aircraft serial: 29534
- Aircraft time: 67,233 hours, 28,361 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Sticking
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY DOOR IS HARD TO OPEN AND CLOSE STICKS IN THE LOWER CORNER. TIGHTENED DOWN SILL PLATE ON FORWARD LAVATORY DOOR AND LUBRICATED. OPERTIONAL CHECKS GOOD.
